# SDR ABXA9600413

- Difficulty date: December 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47269
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Hinge
- Part number: 38134352
- Condition: Worn
- Location: Ws 91
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C AND D-CHECK ACCEPTANCE INSPECTIONS WHILE COMPLYING WITH AD 91-22-07; ASB 32-244, FOUND THE RIGHT MAIN LANDING GEAR DOOR WING MOUNTED HINGE WORN.  REPLACED HINGE HALF IAW SB 32-244 AND DC-9 SRM CHAPTER 51-30-5.
